General information
Latest issue

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh.:

Personal entry:
Save password
Forgotten password?

Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 1977, Volume 8, Pages 199–271 (Mi intd24)  

This article is cited in 13 scientific papers (total in 13 papers)

Propagation of shock waves in an isentropic, nonviscous gas

V. P. Maslov

Full text: PDF file (3247 kB)

English version:
Journal of Soviet Mathematics, 1980, 13:1, 119–163

Bibliographic databases:

UDC: 517.948.533

Citation: V. P. Maslov, “Propagation of shock waves in an isentropic, nonviscous gas”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 8, VINITI, Moscow, 1977, 199–271; J. Soviet Math., 13:1 (1980), 119–163

Citation in format AMSBIB
\by V.~P.~Maslov
\paper Propagation of shock waves in an isentropic, nonviscous gas
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat.
\yr 1977
\vol 8
\pages 199--271
\publ VINITI
\publaddr Moscow
\jour J. Soviet Math.
\yr 1980
\vol 13
\issue 1
\pages 119--163

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, G. A. Omel'yanov, “Asymptotic soliton-form solutions of equations with small dispersion”, Russian Math. Surveys, 36:3 (1981), 73–149  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. P. Maslov, G. A. Omel'yanov, V. A. Tsupin, “Asymptotics of some differential and pseudodifferential equations, and dynamical systems with small dispersion”, Math. USSR-Sb., 50:1 (1985), 191–212  mathnet  crossref  mathscinet  zmath
    4. Yu. V. Egorov, “A contribution to the theory of generalized functions”, Russian Math. Surveys, 45:5 (1990), 1–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. V. Bulatov, Yu. V. Vladimirov, “On motion of the point algebraic singularity for two-dimensional nonlinear equations of hydrodynamics”, Math. Notes, 55:3 (1994), 243–250  mathnet  crossref  mathscinet  zmath  isi
    6. S. Yu. Dobrokhotov, “On the reduction to Hill's equation of a Hugoniot–Maslov chain for trajectories of pointwise singularities of shallow water equation”, Russian Math. Surveys, 51:6 (1996), 1195–1197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. S. Yu. Dobrokhotov, “Reduction of Hugoniot–Maslov chains for trajectories of solitary vortices of the “shallow water” equations to the Hill equation”, Theoret. and Math. Phys., 112:1 (1997), 827–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. V. G. Danilov, V. P. Maslov, V. M. Shelkovich, “Algebras of the singularities of singular solutions to first-order quasi-linear strictly hyperbolic systems”, Theoret. and Math. Phys., 114:1 (1998), 1–42  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. S. Ya. Serovaǐskiǐ, “Arithmetic distributions and sequential extension of binary relations”, Math. Notes, 65:6 (1999), 705–717  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. A. I. Shafarevich, “The Navier–Stokes equations: Asymptotic solutions describing tangential discontinuities”, Math. Notes, 67:6 (2000), 792–801  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. S. Yu. Dobrokhotov, “Integrability of truncated Hugoniot–Maslov chains for trajectories of mesoscale vortices on shallow water”, Theoret. and Math. Phys., 125:3 (2000), 1724–1741  mathnet  crossref  crossref  mathscinet  zmath
    12. S. Yu. Dobrokhotov, E. S. Semenov, B. Tirozzi, “Hugoniót–Maslov Chains for Singular Vortical Solutions to Quasilinear Hyperbolic Systems and Typhoon Trajectory”, Journal of Mathematical Sciences, 124:5 (2004), 5209–5249  mathnet  crossref  mathscinet  zmath
    13. V. P. Maslov, “Taking parastatistical corrections to the Bose–Einstein distribution into account in the quantum and classical cases”, Theoret. and Math. Phys., 172:3 (2012), 1289–1299  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
  • Number of views:
    This page:405
    Full text:139

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019